# SDR CALA2019082301428

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 55,458 hours, 23,849 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Condition: Failed
- Location: Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED.   CLEARED WITHOUT THROTTLE MOVEMENT. ACP TSM 71-00-00-810-809 WITH THE EXCEPTION OF LUBE/INSP 2.5 BLEED SYSTEM (ITEM4D8) AND POWER ASSURANCE TEST (4D10). FOUND 7B BLEED SOLENOID WEAK AND REPLACED.  ALL OTHER INSPECTIONS PASSED WITH NO FAULTS FOUND IAW AMM 71-00-00-810-809-A STEP D8.   CW ENGINE POWERASSURANCE TEST.   TESTED GOOD.
